# SDR IXXA05SMN262S

- Difficulty date: October 13, 2005
- Submitted: November 10, 2005
- Operation: Air carrier
- Aircraft: N829BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45994
- Aircraft time: 89,672 hours, 36,136 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Improper
- Location: Fs 360.000
- Part time: 89,672 hours, 36,136 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, FWD FUSELAGE CTR LWR PLATING AFT OF FWD BASKET DOOR EXISTING REPAIR ALL SIDES EXCEED MAXIMUM RIVETS SPACING AT STA FS 360.000 L-36.  INSTALLED HILOKS IAW FAA FORM 8110-3 # 05448 DATE 10-05-05, SEMAN DWG ED 4080 DATE 10-03-05 EO SEMAN 20051310 DATE 10-05-05 DC8 SRM 51-1-20D, DC8 SRM 51-3-1.  THE HILOKS WERE INSTALLED ON CTR LWR PLATING ALT OF FWD BASKET DOOR REPAIR.
